# SDR P5CA2010031001624

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 40,826 hours, 6,695 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PARKING OPERATION OF N452PA, THE LEFT WINGLET OF N450PA AND DAMAGED IT.  THE LEFT WINGLET WAS REMOVED IAW CDL 57-28-1 AND AMM 57-28-01.  NO FURTHER DAMAGED WAS NOTED.
